MathSciNet Relay Station
MathSciNet bibliographic data
MR2393866 Other
Gerber, Hans U.; Yang, Hailiang Absolute ruin probabilities in a jump diffusion risk model with investment. N. Am. Actuar. J. 11 (2007), no. 3, 159–169.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement